# SDR SWAA2024122680890

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8774Q
- Make and model: Boeing 737-8
- Aircraft serial: 67512
- Aircraft time: 6,152 hours, 3,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FAULT TTG8Q00XSJQN: AFT CARGO PANEL 141HW HAS MULTIPLE CRACKS COMING FROM THE CAP STRIP AREA<[01] ACCOMPLISHED EA M-21-125-00669
